您当前所在位置: 首页
筛选条件

时间

领域

全部

数学(4608)

中医学与中药学(0)

临床医学(0) 显示更多>>

交通运输工程(0) 体育科学(0) 信息科学与系统科学(0) 农学(0) 冶金工程技术(0) 力学(0) 动力与电气工程(0) 化学(0) 化学工程(0) 图书馆、情报与文献学(0) 土木建筑工程(0) 地球科学(0) 基础医学(0) 天文学(0) 安全科学技术(0) 工程与技术科学基础学科(0) 心理学(0) 教育学(0) 机械工程(0) 材料科学(0) 林学(0) 核科学技术(0) 水产学(0) 水利工程(0) 测绘科学技术(0) 物理学(0) 环境科学技术(0) 生物学(0) 电子、通信与自动控制技术(0) 畜牧科学、动物医学(0) 矿山工程技术(0) 管理学(0) 纺织科学技术(0) 经济学(0) 能源科学技术(0) 航空航天科学技术(0) 药学(0) 计算机科学技术(0) 预防医学与卫生学(0) 食品科学技术(0)

学术评议

实时热搜榜

我的筛选 >
2003-2017 数学
为您找到包含“”的内容共4608

LUO Zuo-juan, ZHOU Bo

We establish a novel relation between the nodal domain count and the vertex bipartiteness of a graph, give upper and/or lower bound for the nodal domain count of a graph in terms ofthe independent number, and the diameter, and the chromatic number, and characterize the (connected) graphs $G$ withnodal domain count $4$.

2015-12-04

Specialized Research Fund for the Doctoral Program of HigherEducation of China (20124407110002

,

#Mathematics#

0评论(0 分享(0)

LI Peng-Tao

In this paper, we prove that, for every $bin BMO(R^{n})$ and $finH^{1}(R^{n})$, by use of a kind of compensated quantities, we canget a decomposition of the product space $BMO(R^{n}) imesH^{1}(R^{n})$. Precisely, we obtain, for $fin H^{1}(R^{n})$, $binBMO(R^{n})$, the point-wise product $bcdot f$ as a Schwartzdistribution, denoted by $b imes fin S'(R^{n})$, can be decomposedinto two parts associated with the bilinear operators, that is$b imes f=u+v$, where $uin L^{1}(R^{n})$ and $v$ belongs to theHardy-Orlicz space $H^{mathcal{P}}(R^{n})$.

2015-12-08

Ministry of Education (20114402120003

Department of Mathematics, Qingdao University, Qingdao 266071

#Mathematics#

0评论(0 分享(0)

彭月,吴海英,童恒庆,王传美

2015-12-10

在效应分析模型中,有时存在多个中介变量,因此推广了一种新模型---有多重中介的调节模型,该模型分为有多个并列中介的调节模型和有多步中介的调节模型。给出了该模型的形式,深入讨论了检验有多重中介的调节效应的方法,包括因果逐步回归法和Bootstrap方法。实证分析了大学生压力对负性情绪的影响,建立了压力通过两个中介变量:认知倾向、应对策略和一个调节变量:人际关系影响负性情绪的有两重中介的调节模型。

国家自然科学基金重点基金项目(91324201

国家自然科学基金项目(81271513

教育部人文社科青年基金项目(14YJCZH143

武汉理工大学理学院,武汉,430070,武汉理工大学理学院,武汉,430070,武汉理工大学理学院,武汉,430070,武汉理工大学理学院,武汉,430070

#数学#

0评论(0 分享(0)

游江坤,吴聪敏

2015-12-08

本文进行了Gay-Berne液晶体系的分子动力学模拟,研究由于温度变化引起的液晶相变和由圆形边界限制导致的液晶缺陷。我们将液晶分子放置于周期的三维模拟盒子,进行一组具有不同温度的恒温分子动力学模拟,观察到随着温度的降低,液晶从完全无序的各向同性相到向列相再到层状相的相变,这与前人的结果符合。在这组模拟中,液晶的分子指向是均匀的。进一步地,我们将液晶分子放置于圆盘内,锚定圆周上液晶分子的指向。液晶分子的指向不再是均匀的,在一定条件下,我们观察到了向错指数为 1 的两种液晶缺陷。

福建省自然科学 基金计划资助项目(2013J01023

国家教育部博士点专项基金(20110121120010

厦门大学数学科学学院, 厦门 361005 , 厦门大学数学科学学院, 厦门 361005

#数学#

0评论(0 分享(0)

LI Bin ,YU Zu-Huan

By an explicit investigation of the property of the function R, which appeared when computing the entanglement of formation for isotropic states and in a tight lower bound of entanglement of formation for arbitrary bipartite mixed states, we give an analytic proof that the the results in these papers are valid for any dimensions.

2015-12-09

National Research Foundation for theDoctoral Program of Higher Education of China(20111108110001

School of Mathematical Science, Capital Normal University, Beijing 100037; School of Mathematics and Statistics, Northeast Normal University, Changchun 130024,School of Mathematical Science, Capital Normal University, Beijing 100037

#Mathematics#

0评论(0 分享(0)

杨纪华,张二丽,刘媚

2015-12-10

研究时滞HTLV-I病毒模型。从对系统线性化方程的特征方程根的分布分析入手,讨论了系统平衡点的局部稳定性,确定了系统的线性稳定性区域,发现当系统中的时滞经过一系列临界值时,系统经历了Hopf分支和Hopf-zero分支,并发现当时滞较大时,系统出现了混沌现象。然后,利用中心流形理论和Hassard规范型方法分析了分支周期解的稳定性和Hopf分支的分支方向,给出了关于分支方向和分支周期解稳定性的详细计算公式。最后,数值模拟验证了理论结果。

宁夏自然科学基金资助项目 (NZ13213

国家自然科学基金资助项目 (11361046

宁夏师范学院数学与计算机科学学院,固原 756000;北京师范大学数学科学学院,北京,100875,郑州财经学院信息工程学院,郑州 450000,宁夏师范学院数学与计算机科学学院,固原 756000

#数学#

本文收录在中国科技论文在线精品论文,2016,9(7):650-661.

0评论(1 分享(0)

ZHU Yuyang

According to Robin's theorem, the necessary and sufficient condition of Riemann hypothesis being true is for arbitrarily natural number n≥A,such that exp(Hn)log(Hn) - ∑d|n d ≥ 0. Here A is a positive constant, Hn=1+1/2+1/3+…+(1/n). Using mathematical analysis, Chebyshev function and the equivalence property of prime number theorem we give that limn-?∞{exp(Hn)log(Hn)- ∑d|n d} ≥ 0. So limn-?∞inf{exp(Hn)log(Hn)- ∑d|n d} ≥ 0.

2015-12-10

合肥学院人才项目等(14RC12

Department of Mathematics & Physics Hefei University Hefei China

#Mathematics#

0评论(0 分享(0)

LI Jin-Zhu

This paper investigates a kind of risk model in whicheach main claim induces a delayed claim called by-claim. The paperassumes that both main claims and by-claims are heavy tailed, morespecifically, are regularly varying at infinity. Under theassumption that the delay times are bounded, the paper obtains theasymptotic ruin probabilities for both risk models without and withthe constant force of interest. It is worth saying that thetreatment in this paper allows a special dependent structure on eachmain claim and its by-claim.

2015-12-11

Research Fund for the Doctoral Program of Higher Education ofChina (20110031120003

School of Mathematical Sciences, Nankai University, Tianjin 300071

#Mathematics#

0评论(0 分享(0)

LI Jin-Zhu

This paper studies the optimal investment strategy foran insurer under Markowitz's mean-variance criterion. The insurercan invest in a bond and multiple stocks in a financial market. Themarket parameters, including the interest rate of the bond and theappreciation and volatility rates of the stocks, are modulated by aMarkov chain with finite states. The risk process is described by aclassical compound Poisson model. Using techniques of stochasticlinear-quadratic (LQ) control, the paper obtains the optimalinvestment strategy and efficient frontier.

2015-12-11

Research Fund for the Doctoral Program of Higher Education ofChina (20110031120003

School of Mathematical Sciences, Nankai University, Tianjin 300071

#Mathematics#

0评论(0 分享(0)

Wei Zhang-Zhi,Wu Zheng,Hu Ling,Wang Liang-Long

This paper is concerned with a stochastic ratio-dependent predator-preymodel of interacting populations with varible coefficients. By comparison theorem ofstochastic differential equations and It^{o} formula, the globalexistence of a unique positive solution of the ratio-dependentmodel is obtained. The stochastically ultimate boundedness and stochastic permanence for this model also are established.

2015-12-15

教育部博士点专项基金(20113401110001

安徽省高等学校省级自然科学研究项目(KJ2014A010

安徽省高等教育质量工程计划教学研究项目(2015jyxm057);安徽大学本科质量提升计划项目(ZLTS2015052

School of Mathematical Science, Anhui University, Hefei 230601,School of Mathematical Science, Anhui University, Hefei 230601,School of Mathematical Science, Anhui University, Hefei 230601,School of Mathematical Science, Anhui University, Hefei 230601

#Mathematics#

0评论(0 分享(0)